MAUDE Adverse Event Report: SANMINA -SCI SYSTEMS O-ARM O2 IMAGING SYSTEM; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SANMINA -SCI SYSTEMS O-ARM O2 IMAGING SYSTEM; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number BI70002000
Medical Device Problem Codes Failure to Advance (2524); Application Program Freezes or Fails to Launch (4031)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3, h6) the manufacture representative went to the site to test the imaging system and upon arrival the system had no power.Further troubleshooting revealed that the system had no motion, the image acquisition system personal computer had no power and the charger had multiple disabled cards.Troubleshot and replaced the power conversion as the brick was not illuminated.Also replaced the charget enclosure and now the system performs as intended.Performed system checkout as per user manual.Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: bi71000163r, product id: bi71000162r, product id: bi71000860r, product id: bi71000860r, product id: bi71000175r, product id: bi71000398, mdr codes: b01, c02, d02.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information regarding an imaging system being used outside of a procedure.It was reported that the pendant screen of the system was black (pendant issues), the system was unable to drive, and there was no motion.It was confirmed that no patient was involved.
 
Additional Manufacturer Narrative
The power conversion enclosure was returned to the manufacturer for analysis.Analysis found that unable to confirm reported complaint.The power conversion enclosure passed bench testing.Install into test system.The system booted, motion, x-ray and communication all readied on every power up.All 2d and 3d images and motion functions were successful.No fault found while under test.B19, d14 are applicable continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: bi71000860r, serial/lot #: (b)(6) rev.A medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
(h3,h6): the charger enclosure was returned to the manufacturer for evaluation.After functional testing and visual/physical examination, the reported issue was not confirmed.Visual inspection confirm charger cards missing charger cards alignment pin.Codes: b01, c02, d02 codes are applicable.Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: bi71000175r, serial/lot #: ,(b)(6) rev.8 ubd: , udi#: medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
O-ARM O2 IMAGING SYSTEM
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SANMINA -SCI SYSTEMS
km 15.5 no. 29, plant 06
carr. chapala-guadalajara,jal 45640
MX  45640
Manufacturer (Section G)
SANMINA -SCI SYSTEMS
km 15.5 no. 29, plant 06
carr. chapala-guadalajara,jal 45640
MX   45640
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key21502779
Report Number3006544299-2025-00224
Device Sequence Number12767663
Product Code OWB
UDI-Device Identifier00763000584115
UDI-Public00763000584115
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K200074
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBI70002000
Device Catalogue NumberBI70002000
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2025
Supplement Date Received by Manufacturer03/17/2025
03/24/2025
Initial Report FDA Received Date03/03/2025
Supplement Report FDA Received Date03/20/2025
04/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/20/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown